# SDR CALA2019092301594

- Difficulty date: September 13, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N57863
- Make and model: Boeing 757-33N
- Aircraft serial: 32587
- Aircraft time: 59,037 hours, 17,766 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N3110478
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0559 STRINGER 16R IN MAIN CABIN IS CRACKED AT STA 780+ 24 (96-23) REF ENGINEERING N/R 0073007. REPAIRED CRACK AT MAIN CABIN STA 780+24, S-16R; L=2.0" IAW ECRA NR 5330-06610. NO FURTHER ACTION REQUIRED, OK TO CLOSE LOGPAGE.
